# SDR DALA2017092107081

- Difficulty date: September 20, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 61,361 hours, 22,913 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Detached
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 DOOR GIRT BAR HOLDER CAME OFF WHEN AGENT OPENED DOOR. REINSTALLED THE GIRT BAR COVER IAW AMM 25-66, OPS CHECKED GOOD.
